# SDR CALA9701206

- Difficulty date: July 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N541NY
- Make and model: Doug DC-9-32
- Aircraft serial: 45793
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1019
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN LT PYLON TOP SKIN TO FUSELAGE L-ANGLE AT STA 1019.  THE ANGLE WAS REMOVED AND REPLACED IAW SRM 54-04.
